Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 93-100
DOI: 10.12691/tjant-5-3-3
Open AccessReview Article

The Multi Rough Ideal Convergence of Difference Strongly of χ2 In p-Metric Spaces Defined by Orlicz Functions

Ayhan Esi1, , Subramanian Nagarajan2 and Ayten Esi1

1Department of Mathematics, Adiyaman University, Adiyaman, 02040, Turkey

2Department of Mathematics, SASTRA University, Thanjavur-613 401, India

Pub. Date: May 11, 2017

Cite this paper:
Ayhan Esi, Subramanian Nagarajan and Ayten Esi. The Multi Rough Ideal Convergence of Difference Strongly of χ2 In p-Metric Spaces Defined by Orlicz Functions. Turkish Journal of Analysis and Number Theory. 2017; 5(3):93-100. doi: 10.12691/tjant-5-3-3

Abstract

The aim of this paper is to introduce multi rough and study a new concept of the χ2 space via ideal convergence of difference operator defined by Orlicz. Some topological properties of the resulting sequence spaces are also discussed.

Keywords:
Orlicz function double sequences χ2 space p-metric space multi rough ideal

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  S. Aytar 2008. Rough statistical Convergence, Numerical Functional Analysis Optimization, 29(3), 291-303.
 
[2]  S.K. Pal, D. Chandra and S. Dutta 2013. Rough ideal Convergence, Hacettepe Journal Mathematics and Statistics, 42(6), 633-640.
 
[3]  H.X. Phu 2001. Rough convergence in normed linear spaces, Numerical Functional Analysis Optimization, 22, 201-224.
 
[4]  P.K. Kamthan and M. Gupta 1981. Sequence spaces and series, Lecture notes, Pure and Applied Mathematics, 65 Marcel Dekker, In c., New York.
 
[5]  J. Lindenstrauss and L. Tzafriri 1971. On Orlicz sequence spaces, Israel Journal of Mathematics, 10, 379-390.
 
[6]  H. Kizmaz 1981. On certain sequence spaces, Canadian Mathematical Bulletin, 24(2), 169-176.
 
[7]  M. Mursaleen and O.H.H. Edely 2003. Statistical convergence of double sequences, Journal of Mathematical Analysis and Applications, 288(1), 223-231.
 
[8]  B.C. Tripathy, M. Sen and S. Nath 2012. I-convergence in probabilistic n-normed space, Soft Computing, 16, 1021-1027.
 
[9]  B.C. Tripathy, B. Hazarika and B. Choudhary 2012. Lacunary I-convergent sequences, Kyung-pook Math. Journal, 52(4), 473-482.
 
[10]  B.C. Tripathy and B. Sarma 2008. Statistically convergent difference double sequence spaces, Acta Mathematica Sinica, 24(5), 737-742.
 
[11]  B.C. Tripathy and B. Sarma 2012. On I-convergent Double sequence spaces of fuzzy numbers, Kyungpook Math. Journal, 52(2), 189-200.
 
[12]  B.C. Tripathy 2003. On statistically convergent double sequences, Tamkang Journal of Mathematics, 34(3), 231-237.
 
[13]  B.C. Tripathy and B. Hazarika 2008. I-convergent sequence spaces associated with multiplier sequence spaces, Mathematical Inequalities and Applications, 11(3), 543-548.